MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR
Model Number RMU-1000
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code Death (1802)
Date of Event 10/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the device associated with this event has not been returned, and the cause for the event is not known.Should additional information become available, a follow-up mdr will be submitted.
 
Event or Problem Description
An emergency medical transportation company reported that their chest compressor stopped compressions during a rescue attempt, and that both the service and warning lights were lit.It was also reported that the patient was not resuscitated, and no additional event or device information was provided.It is not known if the device was removed and if manual compression were performed; therefore, this mdr is being submitted out of an abundance of caution.Although requested, the device associated with this event has not been returned and the cause for the event is not known.
 
Additional Manufacturer Narrative
Evaluation and testing of the returned chest compressor identified extensive internal rust, thick residue, debris and viscus fluids as well as mechanical damage in the device consistent with the software evaluation which shows numerous motor errors such as: "driver faulted at power up" and "motor did not move in time".

Brand Name
LIFELINE
Common Device Name
CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
MDR Report Key10823935
Report Number3003521780-2020-00008
Device Sequence Number11570650
Product Code DRM
UDI-Device Identifier00815098020539
UDI-Public00815098020539
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRMU-1000
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age69 YR
Patient Weight127